# SDR CALA2016010800039

- Difficulty date: January 7, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 56,548 hours, 19,781 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT GALLEY HAS ELEC ODOR 419 - 420 COFFEE MAKERS.  SMELL SUBSIDED WHEN POWER IS REMOVED.  FLIGHT CREW DID NOT ACCOMPLISH SMOKE & ODOR QUESTIONNAIRE.  ACCOMPLISHED AMM 05-51-26-800-801C1 SMOKE ODOR FLIGHT DECK & CABIN INSPECTION.  NO DEFECTS NOTED.
